# SDR ASOA201001664

- Difficulty date: October 25, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 23,546 hours, 20,325 cycles
- Engine: Ge CF34*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN ON RT SIDE FOR NLG SPADE DOOR IS CRACKED IN CORNER. COMPLIED WITH EC/TC REO 601R-53-11-0048 IAW REO 601R-53-11-0048, REV FOUND TO BE SATISFACTORY.
